# SDR FDEA202310051710

- Difficulty date: October 5, 2023
- Submitted: October 5, 2023
- Operation: Air carrier
- Aircraft: N522FE
- Make and model: Doug MD-11F
- Aircraft serial: 48476
- Aircraft time: 89,191 hours, 17,597 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Part number: A5A70271
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LOWER CENTER CARGO COMPARTMENT BILGE STATION 5-53 LONGERON 43 RIGHT HAND FOUND   WITH CORROSION.   CORROSION AT LOWER CENTER CARGO COMPARTMENT BILGE STATION 5-53 LONGERON 43   RIGHT HAND FOUND OUT LIMIT AS PER MD-11 SRM 53-00-00-2R REPAIR GENERAL FIGURE 205.   STATION 5-43 AND STATION 5-63, LONGERON 43 RIGHT HAND TRIMMED OUT AND CARRIED OUT   REPAIR AS PER MD-11 SRM 53-00-05-2R REPAIR 1 FIGURE 202. REPAIR CLASSIFEID AS MAJOR PER   GMM 6-2-100.
